Take, W.A., Bowman, E. and Askarinejad, A. (2020) Editorial: Physical modelling of landslides. International Journal of Physical Modelling in Geotechnics, 20 (4). pp. 175-176. ISSN 1346-213X
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2020 ICE Publishing. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Civil and Structural Engineering (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 20 Jan 2021 07:28 |
Last Modified: | 20 Jan 2021 07:28 |
Status: | Published |
Publisher: | ICE Publishing |
Identification Number: | 10.1680/jphmg.2020.20.4.175 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:169396 |